# SDR DALA2015070104061

- Difficulty date: June 29, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 372-374
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS ON FUSELAGE SKIN OF 0.125", 0.062", 0.156", AND 0.281" OF LENGTH LOCATED BETWEEN  BS Y=372 TO Y=374 AND LONG 20RT-21RT AT FWD CARGO DOOR JAMB UPPER CORNER.   DAMAGE WAS REPAIRED IAW SRM 53-05, FIG 105 OM   FUSELAGE SKIN, AND ER/A 536461-14AD, REV ORIGINAL,   MAJOR REPAIR.
